# SDR DALA13046589207

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 610-674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 610-674, OTBD SEAT TRACK UPPER SURFACE, CORRODED.  REMOVED CORRODED SEAT TRACK FROM BS 540-850, LT OTBD. CORROSION OUT OF LIMITS.  NEW SEAT TRACK FABRICATED AND INSTALLED IAW SRM 53-10-02.
